# SDR SWAA2024082823887

- Difficulty date: August 7, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N8727M
- Make and model: Boeing 737-8
- Aircraft serial: 42576
- Aircraft time: 12,514 hours, 5,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT FWD CORNER SCUFF PLATE IS CRACKED<[01] AFT CARGO DOOR CUTOUT FWD CORNER SCUFF PLATE CRACK WAS REPAIRED ON BACKSHOP W/O 45900/1000 SERIAL NO. SHOP REQUEST BY WELDING IAW SRM 53-60-15-2R-1;[02] VERIFIED ITEM 1 AUDIT C/W
